# SDR UF6A990928

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Part number: 2F11987
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT FLAP TRACK SHROUD AT STATION 0 IS CRACKED.  MAINTENANCE REPAIRED CRACK.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01.  (M)
